# SDR DALA1029309003

- Difficulty date: October 23, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 49,647 hours, 36,548 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON VERTICAL STAB LT FRONT SPAR CHORD FLANGE ZFS=66.500.  REPAIR PER ERA 485915-14 REV ORG. (DLM88102899)
